zbMATH — the first resource for mathematics

Stability of infinite dimensional stochastic evolution equations with memory and Markovian jumps. (English) Zbl 1186.93070
Summary: A strong solutions approximation approach for mild solutions of stochastic functional differential equations with Markovian switching driven by Lévy martingales in Hilbert spaces is considered. The Razumikhin-Lyapunov type function methods and comparison principles are studied in pursuit of sufficient conditions for the moment exponential stability and almost sure exponential stability of equations in which we are interested. The results of [A.V. Swishchuk and Yu. I. Kazmerchuk [Theory Probab. Math. Stat. 64, 167–178 (2001); translation from Teor. Jmovirn. Mat. Stat. 64, 141–151 (2001; Zbl 0998.60059)] are generalized and improved as a special case of our theory.

93E03 Stochastic systems in control theory (general)
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
Full Text: DOI
[1] Albeverio, S.; Rüdiger, B., Stochastic integrals and the Lévy – itô decomposition theorem on separable Banach spaces, Stoch. anal. appl., 23, 217-253, (2005) · Zbl 1071.60032
[2] Applebaum, D., Lévy processes and stochastic calculus, (2004), Cambridge University Press · Zbl 1073.60002
[3] Applebaum, D., Martingale-valued measures, ornstein – uhlenbeck processes with jumps and operator self-decomposability in Hilbert space, (), 171-197 · Zbl 1133.60020
[4] Barndorff-Nielsen, O.E.; Shephard, N., Non-Gaussian ornstein – uhlenbeck based models and some of their uses in financial economics, J. royal statist. soc. B, 63, 141-167, (2001) · Zbl 0983.60028
[5] Basak, G.K.; Bisi, A.; Ghosh, M.K., Stability of a random diffusion with linear drift, J. math. anal. appl., 202, 604-622, (1996) · Zbl 0856.93102
[6] Bertoin, J., Lévy processes, (1996), Cambridge University Press · Zbl 0861.60003
[7] Boukas, EI.K.; Liu, Z.K., Deterministic and stochastic time delay systems, (2002), Birkhäuser
[8] Da Prato, G.; Zabczyk, J., Stochastic equations in infinite dimensions, (1992), Cambridge University Press · Zbl 0761.60052
[9] Ichikawa, A., Stability of semilinear stochastic evolution equations, J. math. anal. appl., 90, 12-44, (1982) · Zbl 0497.93055
[10] Ji, Y.; Chizeck, H.J., Controllability, stability and continuous-time Markovian jump linear quadratic control, IEEE trans. automat. control, 35, 777-788, (1990) · Zbl 0714.93060
[11] Lakshmikantham, V.; Leela, S., Differential and integral inequalities: theory and applications, vol. II, (1969), Academic Press New York · Zbl 0177.12403
[12] Liu, K., Stability of infinite dimensional stochastic differential equations with applications, Pitman monographs series in pure and applied mathematics, vol. 135, (2006), Chapman & Hall/CRC
[13] Mao, X., Stochastic differential equations and their applications, (1997), Horwood Publishing Chichester
[14] Mao, X., Stability of stochastic differential equations with Markovian switching, Stochastic process appl., 79, 45-67, (1999) · Zbl 0962.60043
[15] Mao, X., Asymptotic stability for stochastic differential delay equations with Markovian switching, Funct. differ. equ., 9, 1-2, 201-220, (2002) · Zbl 1095.34556
[16] Mao, X.; Matasov, A.; Piunovskiy, A., Stochastic differential delay equations with Markovian switching, Bernoulli, 6, 1, 73-90, (2000) · Zbl 0956.60060
[17] Mariton, M., Jump linear systems in automatic control, (1990), Marcel Dekker
[18] Nicolato, E.; Vernados, E., Option pricing in stochastic volatility models of the ornstein – uhlenbeck type, Math. finance, 13, 445-466, (2003) · Zbl 1105.91020
[19] Protter, Ph.E., Stochastic integration and differential equations, (2004), Springer-Verlag New York · Zbl 1041.60005
[20] Razumikhin, B.S., On the stability of systems with a delay, Prikl. mat. mekh., 20, 500-512, (1956)
[21] Razumikhin, B.S., Application of lyapunov’s method to problems in the stability of systems with a delay, Automat. i telemekh., 21, 740-749, (1960) · Zbl 0114.04502
[22] Svishchuk, A.V.; Kazmerchuk, Yu.I., Stability of stochastic delay equations of Itô form with jumps and Markovian switchings, and their applications in finance, Theor. probab. math. statist., 64, 167-178, (2002)
[23] Tubaro, L., An estimate of Burkholder type for stochastic processes defined by the stochastic integral, Stoch. anal. appl., 2, 187-192, (1984) · Zbl 0539.60056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.